Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Existence of periodic solutions for nonlinear evolution equations in Hilbert spaces


Author: Norimichi Hirano
Journal: Proc. Amer. Math. Soc. 120 (1994), 185-192
MSC: Primary 34G20; Secondary 34A60, 34C25, 35K55
MathSciNet review: 1174494
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we consider the existence and multiplicity of periodic solutions of the problem $ u' + Au \ni g(t,u)$ where $ A$ is a subdifferential of a convex function defined in a Hilbert space $ H$ and $ g:R \times H \to H$ is a Carathéodory function periodic with respect to the first variable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34G20, 34A60, 34C25, 35K55

Retrieve articles in all journals with MSC: 34G20, 34A60, 34C25, 35K55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1174494-8
PII: S 0002-9939(1994)1174494-8
Keywords: Accretive operator, periodic solution, nonlinear evolution equations
Article copyright: © Copyright 1994 American Mathematical Society